MathSciNet Relay Station
MathSciNet bibliographic data
MR1546011 DML
Vandiver, H. S.; On Bernoulli's numbers and Fermat's last theorem. Duke Math. J. 3 (1937), no. 4, 569–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement